Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Where Do You Get Hiv Rashes

Here's a taste of what TheBody.com has to offer on this topic:
Connect With Others

HIV RASH

Posted by Anonymous, 1 Reply
I know there is little one can say about the HIV rash but I have had a rash now for over 2 months on my forehead. Could that be accociated with HIV? Read more »

What does HIV rash look like?

Posted by Anonymous, 3 Replies
I am concerned about infection.

Read more »

Accutane or HIV rash?

Posted by Anonymous, 2 Replies
WHat is the HIV rash like? Dr. Bob said "papular eruption". My rash is above, on, and below my armpits. It is just red and raised skin. It itches, but I keep hydrocortizone on it, and it helps. DO I HAVE HIV? Read more »

HIV Rash???-HELP..

Posted by Anonymous, 1 Reply
What does a HIV type rash look like? It is part of ARS or ARC? When does it happen? Is it the first sign of HIV or AIDS???..please please help me..I cant take the worry and my doctor won't see me for two weeks!..I HATE HMO's

Read more »

HIV Rashes

Posted by Anonymous
Hello Friends,

During the initial stages of HIV infection, one of the symptoms of seroconversion is development of rashes. What do these rashes look like ? For information I referred to a book in the British Council Library which says the following :
"... Read more »
Ask the Experts

Crusting with HIV rash?

Does the HIV rash crust like other rashes say example chickenpox ??? maybe a foolish question ......
Judith Feinberg, M.D.

Response from Judith Feinberg, M.D.

University of Cincinnati, College of Medicine
No.... Read more »

HIV Rash and Fever

Dear Mr. Kull,What the rash associated with a HIV infection look like and what is the incubation period? Also, what is the incubation period of the fever associated with a HIV infection and how warm does the person get?...
Ryan M. Kull, C.S.W

Response from Ryan M. Kull, C.S.W

Columbia University's Health & Related Services
In general, people experience symptoms related to acute HIV infection 2-4 weeks after exposure. Please see <a href=http://www.thebody.com/Forums/AIDS/SafeSex/Archive/Symptoms/Q46052.html target=_new>ARS Rash</a> for more information... Read more »

HIV Rash--PLEASE help...

I am hoping you will be able to answer my question. What are the characteristics of an HIV related rash? I have a quarter sized red area with red raised bumps on my lower stomach. It is not anywhere else on my body and it just itches rarely. It...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hey Philly Guy,Can I help you? Sure. Now what was the problem? Oh yeah, you havent had sex since January. OK, well yes, that is indeed a problem. What kind of action are you looking for sailor? Oh sorry, I must have misread your intentions.First... Read more »

Hiv Rash?

Hi Doctor Young,My question is about skin rashes and Hiv. Is it usuallin the early stages of Hiv to have skin rash even if not on meds? Maybe some of your readers could give some insight also. This rash seems to come and go and is flat small pinkish...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
Thanks for your post.Skin abnormalities, including minor rashes are quite common among persons with HIV, even among those who are not or never have taken HIV meds.For skin lesions that persist more than a week or two, I'd mention them to your... Read more »
Articles
TheBody.com

Day 8 on Atripla: You Have a Rash on Your What?? (Video)

This video blog is part of the series "My HIV Journey: Videos of My First Months on HIV Meds, and Where I Am Now." Check out a full list of entries in the series . On Day 7 of my HIV meds (Atripla), I broke out in a rash. The doctor says that it... Read more »
AIDSinfo

Skin Rash

Terms Used in This Fact Sheet Eosinophilia: an increased number of eosinophils, a type of white blood cell. Eosinophils are a part of the body's immune system that can damage healthy tissue if they malfunction. Non-nucleoside reverse... Read more »
Canadian AIDS Treatment Information Exchange

Skin Problems

Many people get a rash when they start taking antiretrovirals. Rashes can be caused by the following drugs: non-nucleoside analogues -- nevirapine (Viramune), delavirdine (Rescriptor) and efavirenz (Sustiva) the nucleoside analogue abacavir (alone... Read more »
U.S. Centers for Disease Control and Prevention

Kenya Launches Campaign Against Child Abuse

Responding to a rash of media accounts of horrific mistreatment of children, including the story of a man who murdered his teenage nephew with a pitchfork because the boy had HIV, the Kenyan government today announced the launch of a new campaign to... Read more »